SHAINI, Bilall and REXHEPI, Shpëtim and RUFATI, Eip (2022) SPECIFIC NUMERICAL PROPERTIES OF B-SPLINE IN FUNCTION APPROXIMATIONS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 98-107. ISSN 2671-3039

[img] Text
JNSM 13-14 e formatuar-98-107.pdf - Published Version

Download (699kB)
Official URL: https://sites.google.com/unite.edu.mk/jnsm/vol-7-n...


B-splines are a class of functions with interesting and numerically useful properties. Spline functions are piecewise polynomials connected by the distribution on the segment in nodes. B-spline is a combination of curves that pass through a certain number of points (control points) and form smooth curves. In this paper, we will consider B-splines as special partially nonnegative polynomials that disappear everywhere except in at several adjacent intervals. From a numerical point of view, it is important to define B-splines through divided differences, with the possibility of computing higher-order B-spline recursively. B-spline approximations will be considered taking into account only the local behavior of the primitive function. We will use a numerically stable algorithm to efficiently calculate the estimate of the B-spline function. Some specific applications of B-spline calculated using the Mathematica program package and geometric interpretation of results are given.

Item Type: Article
Uncontrolled Keywords: B-spline properties, Approximations via B-spline, Invers function formula, B-spline estimate, B-spline curve
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email zshi@unite.edu.mk
Date Deposited: 31 Oct 2022 12:44
Last Modified: 03 Oct 2023 09:58
URI: http://eprints.unite.edu.mk/id/eprint/1064

Actions (login required)

View Item View Item